# SDR DALA2022042002758

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CRACK LIKE INDICATION FOUND AT CENTER WING BOX FRONT SPAR VERTICAL STRINGER POSITION 5 (-Y765) AT FR 36 ZONE 1 I/B FASTENER HOLE FLOOR BEAM LAYER. CORRECTIVE ACTION: REPAIRED PER ERA 596762-14AD REV ORIGINAL. (2201545)
